T Nation

Mood Swings While on Test/Mast/EQ

So I spent some time digging around older threads where people were having issues with mood swings, but most were just people getting aggressive while just using test.

I’m currently running:
600mg test e/week
450mg mast e/week
500mg EQ/week

Injecting every Tuesday and Saturday. I’ve always had a slight increase in aggression when running just about anything, but nothing that was unmanageable. But for some reason this time around I’m having some pretty uncontrollable mood swings. I’m talking scary low bouts of depression followed by ridiculous outbursts of anger and aggression. These swings can happen multiple times a day. Anyone have any advice or recommendations for something to help get this under control? I appreciate any input.

Whats your stats? They should be pretty good for doses that high.

SB

I have no idea what my blood levels are

But, I’m 24, 6’2”, about 225 sitting around 10-12% bf.

My lifts aren’t where they should be because I tore my rotator cuff and labrum when I dislocated my shoulder about a year and a half ago.

Squat: about 420 for a double
Deadlift: 506
Clean and jerk: 315
Snatch: 225

I have never had any mood swing on 500mg per week sustanon

Are you running any king of estrogen suppression? Any Aromatase Inhibitor?
What you are describing sounds like significant mood swings and when you are on a cycle and you have bad mood swings the first thing you should look at is estrogen.

Well being on cycle basically amplifies every emotion, so if you are going through a rough patch in life/stressed out that could be amplifying those feelings.

If you are taking too much of an AI that could certainly cause mood swings/depression, same goes for too much estrogen.

How’s life treating you?

I use aromasin at 12.5mg EOD but I’ll increase to 25mg EOD if I feel my estrogen creeping up.

Life has been kicking me in the dick repetitively haha.

As far as estrogen goes, I usually have a pretty good handle on it. I’ll normally do about 12.5 mg of aromasin EOD as that seems to be my sweet spot. But lately I have been feeling my estrogen creep up (excess water retention, itchy nipples, excessive acne) so I upped it to 25mg EOD for about a week. Think it’s possible I just knocked my estrogen too low?

I’ve never had mood swings on anything before this

Very possible, 12.5 ED is a lot for some, not much for others.
12.5 EOD is even too much for me.

Only way to know for sure is a blood test, might as well get one

I know I’m super sensitive to estrogen even when I’m not on cycle, so I usually have to suppress it a little more aggressively. Letro is way too much though.

Issue with bloods are, my doctor never believes I actually need them because of my age. Without his referral I’d have to pay out the ass. Unless there’s some trick to that I don’t know about

so whatever you have added new, that must be causing that logically